Couldn't find what you looking for?

TRY OUR SEARCH!

Hi.
10 years ago experienced same symptons as I am now. I am on blood pressure medicine and I experience a lot of anxiety, can not sleep, can not function like I used to, lost weight. Doctors analyzed me and said I have depression. Currently taking anti-depressants along with blood pressure medicine, in addition Benzodiazepine's to keep me calm. Let me start off by saying, I don't like taking medication mainly because of their side affects. Which I feel are putting me into the depression. However, I need to be on something. I am healthy, don't smoke, exercise. It's like a vicious cycle I need the blood pressure medicine, which is causing the depression, which is causing the anxiety. My doctors say to give the depression medicine time to kick in. In the meantime, after I take my blood pressure medicine, I feel pressure and burning in the top of my head. However, they have never heard of this. Not sure what to do. Stop taking the medicines or give it time? What is causing the burning feeling in my head? Is anyone going thru simular problems, or have high blood pressure that knows how to reduce it without medication. Just want my life to be normal again.

Thank you.
Feel Better

Loading...

hi there my friend and welcome to the club

Im a depression sufferer and I have anxiety issues too. So dont panic because youre not alone . The burning sensation in your head is nothing but anxiety . The first time it happened to me this feeling is when I had experienced depression in the beginning . I was going to fall asleep when all of a sudden I felt like a rush of blood coming up from my body straight to my brain . I was like a flush and it hurted me that I suddenly woke up and felt my brain pounding with pulse for about 6 seconds. I went to the doctor and asked him about it . He told me its an anxiety attack.

Now im seeing like blind spots in my vision field like small floaters /dark spots which they make me really concerned . They come and go and I hate them. I know that I dont have nothing serious and they are just a symptom of anxiety/depression because I read lot about them in different forums and all agree that many anxiety sufferers experienced these wierd dark spots.. I even made an eye test to make sure I have nothing serious about my health without worrying results. Results were fine.!!!

So I hope my submit was a helping hand for you and Keep hang on !!! youre are not alone!!!

Regards
Gil from Maltaxxx
Reply

Loading...